Heart Rhythm Community
heart irregular beat?
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

heart irregular beat?

y chest hurts, between my breasts. I think it's my heart it's feels like it's beating fast, and feels funny, like heavy. It;s becoming bothersome.
I developed a headache last night which lasted to now. I took aspirin last night, did not work and this morning and did not work. So, I assumed it was allergies and took some zyertec D. Which did not help. My headache hurts by my eyes, and ears and head, like different areas. Right now it is not as bad, but hurts in the middle it comes and goes...
I slept and layed down most of the day, Is it because I'm stressed or depressed?

I think it's a heart murmur, but it's been lasting for hours...
Any ideas?


Sorry if I was vague.
Related Discussions
8 Comments Post a Comment
Blank
Avatar_m_tn
I'm 18 and female.
Blank
1182699_tn?1297578384
Did your chest pain start after the headache?  Sometimes allergy medications will increase your heart rate or disturb the rythym of your heart.  Do you have a history of allergies or heart problems?  Have you ever been diagnosed with a heart murmur?  Is this the first time you have ever had this feeling in your chest?  You mentioned you are stressed and depressed..do you take medication for depression?  
Blank
1137980_tn?1281289046
All of the symtoms (symptoms) you posted to me sounds like full blown allergy effects.....like rilesnic said allergy meds are notorious for causing a fast heartrate.  Sounds to me like you are not so much as depressed as you are being sick of the situation.  You may want to call your family doc and find out what allergy meds are out there that won't cause this type of reaction.  It really doesn't sound heart related to me......good luck.
Blank
Avatar_m_tn
Yes, it happened after my headache. and it got better late last night, but is still there and right now. And no I have not been diagnosed with a heart murmur. I had the feeling once before, but did not last this long, it was about a year ago. So Zyertec can do that? on the box it says it expires june this year if that matters.
Blank
Avatar_m_tn
So, me taking Zyertec can cause this problem? I took it a lot last year and was fine. But, that could be true since it happened after I took some.
Blank
1137980_tn?1281289046
Rayne i think you may be letting this get the best of you and you are thinking wayyyy too much about this.  Your heart rate is well within normal limits.  The thing is that i would seriously consider is that we have another site here that is dedicated to people within your age group that i bet anything you will find alot of people who are experiencing the exact same thing.  It is a teen group for this same community and i bet anything if you log onto it you are going to find someone that is going thru the exact same thing.  Of course you are more than welcome on this site but alot of times when we all weigh in with one another people ages pop up because many times things are directly related to the age of the person and your being 18 probably 80% or better will be going thru what you are on that site.  The other thing is that you believe you have a heart murmur but haven't been diagnosed with it by a heart doc....you need to talk to your parents and find a better med for your allergys (allergies) and at the very least they can call your family doc to find an allergy med that does not make your heart speed up here.  Remember a normal pulse is between 70 and 120 so you are well within the normal range.  I think you can find the name of the the site on the right hand side of this site...for the life of me i cannot remember what the teen site is called.  Try to relax and the best advice i can give you at this point is first not to worry because this doesn't sound heart related at all and i have a pretty heavy duty medical background as well as alot of personal experience and the second thing i would do is stop taking the allergy meds until your parents or yourself find one that doesn't cause your heart to act up.  Good luck Rayne and we are here if you need us but relax.....
Blank
1182699_tn?1297578384
I hope you are feeling better.  Any medication can effect people differently.  Allergy medications are funny things.  I too have severe allergies...I cannot take many of the over the counter or prescribed meds b/c of the effects.  It sounds like the medication may have caused what you were feeling. I agree with Cindy...it does not sound like it's your heart, maybe just a reaction to the medication.  Best to you!
Blank
Avatar_m_tn
Okay, thanks guys. I guess I over-reacted. I do think it was the allergy medicine.
Blank
Post a Comment
To
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1423357_tn?1414258965
Blank
tom_h
Central, MA
995271_tn?1408549100
Blank
itdood
PA
1464004_tn?1384139333
Blank
Elli126
Fairless Hills, PA
Avatar_m_tn
Blank
pvctom
VA
MedHelp Health Answers
Recent Activity
1236893_tn?1408490528
Blank
gymdandee commented on How much arsenic is i...
1 hr ago
Avatar_m_tn
Blank
Paxiled commented on How much arsenic is i...
Dec 26
11574110_tn?1419509307
Blank
IDev commented on photo
Dec 26
Heart Rhythm Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
612551_tn?1247839157
Blank
Jerry_NJ
NJ
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1423357_tn?1414258965
Blank
tom_h
Central, MA
995271_tn?1408549100
Blank
itdood
PA
1464004_tn?1384139333
Blank
Elli126
Fairless Hills, PA
Avatar_m_tn
Blank
pvctom
VA